Algebraic properties of chromatic roots

Cameron, Peter J and Morgan, Kerri 2017, Algebraic properties of chromatic roots, Electronic journal of combinatorics, vol. 24, no. 1, pp. 1-14.

Attached Files
Name Description MIMEType Size Downloads

Title Algebraic properties of chromatic roots
Author(s) Cameron, Peter J
Morgan, KerriORCID iD for Morgan, Kerri
Journal name Electronic journal of combinatorics
Volume number 24
Issue number 1
Start page 1
End page 14
Total pages 14
Publisher N.J. Calkin and H.S. Wilf.
Place of publication [Atlanta, Ga.]
Publication date 2017
ISSN 1077-8926
Keyword(s) chromatic roots
chromatic polynomial
Tutte polynomial
Language eng
Field of Research 0101 Pure Mathematics
0802 Computation Theory And Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP110100957
Copyright notice ©2017, The Authors
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 286 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 16 Apr 2018, 12:44:04 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact